# SDR ASAA2021011633890

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 18,455 hours, 5,854 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NR 1 ENGINE FOUND, 12 FAN BLADE SPACERS DISBONDED ELASTIROMERIC MATERIAL.  GROUNDED-YES.  REPLACED 12 EA FAN BLADE SPACERS ON NR 1 ENGINE, REF T/C 78472010.
